# SDR SWAA2024010322573

- Difficulty date: November 17, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL EMERGENCY LENS ON POSITION 232ZKW AT PASSENGER CABIN (1 EA) 2023-719432<[01] REPLACED SIDEWALL PANEL EMERGENCY LENS ON POSITION 232ZKW AT PASSENGER CABIN (1 EA) I.A.W B737-800 AMM 33-51-01-960-802 STEP 3C ITEM 5(D) AND ITEM (10).;[02] TASK COMPLETED
